# SDR SWAA2022090943457

- Difficulty date: August 18, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE TEE STRAP LOC AT LEVEL BS 727D BTW STRINGER 25RH TO STRINGER 25LH AFT CARGO COMPARTMENT 2022-427197 / [01] MADE SPLICE TEE STRAP LOC AT LEVEL BS 727D BTW STRINGER 25RH TO STRINGER 25LH AFT CARGO COMPARTMENT IAW B737-700 DWG 146A9401 SHEET 2 REV C;[02] REPLACED SPLICE TEE STRAP LOC AT LEVEL BS 727D BTW STRINGER 25RH TO STRINGER 25LH AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 146A9401 SHEET 2 REV C;[03] CORRECT STEP 1 AND 2: REPLACED SPLICE TEE STRAP LOC AT LEVEL BS 727D BTW STRINGER 25RH TO STRINGER 25LH AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 146A9401 SHEET 2 REV .SEE INDIVIDUAL STEP SIGN OFF BELOW.;[04] REPLACED SPLICE TEE STRAP LOC AT LEVEL BS 727D BTW STRINGER 25RH TO STRINGER 25LH AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 146A9401 SHEET 2 REV-C.SEE INDIVIDUAL SIGN OFF BELOW.
